MAUDE Adverse Event Report: TIDI PRODUCTS LLC ZERO GRAVITY FLOOR SYSTEM 6.5' ARM; APRON, LEADED

TIDI PRODUCTS LLC ZERO GRAVITY FLOOR SYSTEM 6.5' ARM; APRON, LEADED
Model Number ZGM-6-5H
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: without the return of the device and additional information, the complaint cannot be confirmed, nor can root cause be positively determined.The root cause is for split in the lead is unknown at this time.The body shield is 10 years old, so it is unlikely that a manufacturing issue contributed to the failure.There was no patient or caregiver injury reported as a result of this event.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Per the instructions for use (ifu) ¿a thorough inspection of equipment should be performed, after each service call, prior to releasing the equipment for use.¿ additionally, ¿the zero-gravity system requires annual preventative maintenance, inspection, and general cleaning throughout its life.¿ manufacturer reference file:(b)(4).
 
Event or Problem Description
1/15/26-customer asked for quote to replace the zero gravity body shield as it did not pass the x-ray check as it was discovered that there is a large split in the lead model: zgm-6-5h serial#: (b)(6) manufactured 11-2016.

Brand Name
ZERO GRAVITY FLOOR SYSTEM 6.5' ARM
Common Device Name
APRON, LEADED
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key24318649
Report Number2182318-2026-00005
Device Sequence Number5650300
Product Code EAJ
UDI-Device Identifier00618125176250
UDI-Public00618125176250
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberZGM-6-5H
Device Catalogue NumberZGM-6-5H
Device Lot Number593489-03
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown